A member asked:

Does sudden fall in bp with tremor all over body appear in any stage of ckd?

5 doctors weighed in across 2 answers
Dr. Dustin Colegrove answered

Specializes in Internal Medicine

No: your probably experiencing something called orthostatic hypotension. sometimes patients may be placed on certain medications to keep their blood pressure up (midodrine). discuss further with your doctor the possible causes and treatment. in the mean time when changing positions take extra time to let your body adjust

Answered 12/20/2014

3.5k views

Thank
Dr. Erin Robertson answered

Specializes in General Practice

You've got a couple: things going on. You're on insulin, so I'm presuming you are diabetic. DKA can cause hypovolemic hypotension. If you are on dialysis & they take a large volume of fluid from you, you can have a major drop in BP - but the HD techs are supposed to be checking you for that. CKD can cause hyperkalemia (potassium too high) which will absolutely cause weakness & tremors, w/ case reports of hypotension.

Answered 11/28/2014

3.5k views

Thank

Related Questions